# SDR KCSA202001151006

- Difficulty date: January 15, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N710CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26406
- Aircraft time: 92,408 hours, 15,961 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT STA 1220, LBL 112 IN MAIN DECK FLOORBEAM SUPPORT WEB.
